# SDR AALA20130518005

- Difficulty date: May 7, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 12,915 hours, 4,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD T/E AFT FLAP ASSEMBLY DAMAGED.  ACCOMPLISHED BOND REPAIR IAW SRM 51-70-10-2R-4 AND EA 757-57-029871.
